# SDR CALA2021071901135

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 94,562 hours, 12,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Low
- Location: Door 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT OPERATIONAL CHECK FOUND R4 EMERGENCY LT BATTERY (M33409) LOW CAPACITY, REF TO HAECO NON-ROUTINE NO.9445981, SPEC NO.B777-33-3-7031. PERFORMED BY EMP V905494 IDT BY TA687, DOOR R4 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M33409 REPLACED, INSTALLATION TEST PERFORMED, FOUND RESULT NORMAL REF TO AMM33-51-06-960-802 REV92.
